MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 8MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 8MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93334
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Skin Infection (4544)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced an infection at the abutment site and subsequently was treated with multiple topical treatments including antibiotic, steroid, antifungal (specific date and duration not reported).Additional information has been requested but has not been made available as of the date of this report.

Brand Name
BA400 ABUTMENT 8MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key18883039
Report Number6000034-2024-00824
Device Sequence Number12650039
Product Code MAH
UDI-Device Identifier09321502022743
UDI-Public(01)09321502022743(10)167166(17)210902
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2024
Report Date (Section F) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/02/2021
Device Model Number93334
Device Catalogue Number93334
Device Lot Number167166
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2024
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/13/2024
Date Report to Manufacturer02/13/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale
Date Report Sent to FDA03/12/2024